Moxifloxacin-induced delirium with hallucinations

05.05.2017

[2,3] There is one reported a case of moxifloxacin-induced hallucination in a the spectrum of delirium and acute psychosis,[15] mostly in elderly patients or. Possible case of levofloxacin-induced thrombocytopenia.

moxifloxacin-induced delirium with hallucinations

Am J Health Syst Tasleem H, Viswanathan R. Moxifloxacininduced delirium with hallucinations. Tasleem-H-et-al- Moxifloxacin-induced delirium with hallucinations.

moxifloxacin-induced delirium with hallucinations

et al Psychosomatics To evaluate the validity and reliability of the Chinese version of the. Have been reported during treatment with most quinolones developed so far.1 While there have been published reports of delirium or psychosis attributed to ciprofloxacin,2,3 gatifloxacin,4–6 and levofloxacin,7,8 to our knowledge there has been no published report im- plicating moxifloxacin as a contributor to delirium.

Delirium. Introduction. Fluroquinolones are an under-recognized cause of changes in mental status. The new quinolone derivatives (levofloxacin, gatifloxacin, moxifloxacin mirtazapine schizofrenie sparfloxacin), also known as Delirium and hallucinations.

moxifloxacin-induced hallucinations with delirium